BibTeX record journals/jscic/SarmanyIV10

download as .bib file

@article{DBLP:journals/jscic/SarmanyIV10,
  author       = {D. S{\'{a}}rm{\'{a}}ny and
                  Ferenc Izs{\'{a}}k and
                  Jaap J. W. van der Vegt},
  title        = {Optimal Penalty Parameters for Symmetric Discontinuous Galerkin Discretisations
                  of the Time-Harmonic Maxwell Equations},
  journal      = {J. Sci. Comput.},
  volume       = {44},
  number       = {3},
  pages        = {219--254},
  year         = {2010},
  url          = {https://doi.org/10.1007/s10915-010-9366-1},
  doi          = {10.1007/S10915-010-9366-1},
  timestamp    = {Fri, 30 Nov 2018 13:20:56 +0100},
  biburl       = {https://dblp.org/rec/journals/jscic/SarmanyIV10.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}